# SDR UPS06545957

- Difficulty date: January 14, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBS SMOKE GOGGLES CRACKED.   REMOVED AND REPLACED SMOKE GOGGLES.
